# SDR SWIA2019123147492

- Difficulty date: November 13, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 460 RBL 9.0 CASTING BELOW FLOORBOARD HAS CRACK AT UPPER RADIUS. (C-CHECK) RO 12/27/2019  REMOVED CRACKED AND INSTALLED NEW CASTING/ FITTING AT FS460 RBL9.0 BELOW FLOORBOARD REF. BOMBARDIER DRAWING 601R31118 REV. L AND CRJ200 SRM. SEE CONTINUATION CARD FOR DETAILS.
